Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The Mabuchi metric and the Kähler-Ricci flow


Author: Donovan McFeron
Journal: Proc. Amer. Math. Soc. 142 (2014), 1005-1012
MSC (2010): Primary 53C44
Published electronically: December 23, 2013
MathSciNet review: 3148534
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that on a Fano manifold the convergence of the Kähler-Ricci flow to a Kähler-Einstein metric follows from the integrability of the $ L^2$ norm of the Ricci potential for positive time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44

Retrieve articles in all journals with MSC (2010): 53C44


Additional Information

Donovan McFeron
Affiliation: School of Theoretical and Applied Science, Ramapo College of New Jersey, Mahwah, New Jersey 07430
Email: dmcferon@ramapo.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11856-3
Received by editor(s): April 24, 2012
Published electronically: December 23, 2013
Communicated by: Lei Ni
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.